On infinite products of random elements and infinite convolutions of probability distributions on locally compact groups

Research output: Contribution to journalArticle

41 Citations (Scopus)
Original languageEnglish
Pages (from-to)279-295
Number of pages17
JournalZeitschrift für Wahrscheinlichkeitstheorie und verwandte Gebiete
Volume5
Issue number4
DOIs
Publication statusPublished - Dec 1966

Fingerprint

Random Element
Infinite product
Locally Compact Group
Convolution
Probability Distribution

ASJC Scopus subject areas

  • Statistics and Probability
  • Analysis
  • Mathematics(all)

Cite this

@article{2a837ae05a424f56acb97f5e7281a8e5,
title = "On infinite products of random elements and infinite convolutions of probability distributions on locally compact groups",
author = "I. Csisz{\'a}r",
year = "1966",
month = "12",
doi = "10.1007/BF00535358",
language = "English",
volume = "5",
pages = "279--295",
journal = "Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete",
issn = "0178-8051",
publisher = "Springer New York",
number = "4",

}

TY - JOUR

T1 - On infinite products of random elements and infinite convolutions of probability distributions on locally compact groups

AU - Csiszár, I.

PY - 1966/12

Y1 - 1966/12

UR - http://www.scopus.com/inward/record.url?scp=0001172880&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0001172880&partnerID=8YFLogxK

U2 - 10.1007/BF00535358

DO - 10.1007/BF00535358

M3 - Article

AN - SCOPUS:0001172880

VL - 5

SP - 279

EP - 295

JO - Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete

JF - Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete

SN - 0178-8051

IS - 4

ER -